# SDR DALA2025091606809

- Difficulty date: September 9, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 60,357 hours, 43,667 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 256 FRAME DAMAGED BETWEEN STR 25 RT-28 RT.   REMOVED DAMAGED FRAME SECTION PER B717 SRM 53-20-07-2R (1189997)
